Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pigmentation problem after colon surgery. Reduced with medication. Suggested melrio, not available. Any alternative?

Hi dr,I am 66years old. I ve always had a very clear skin with no pimples . Recently underwent a colon surgery in2012 May. recently I ve developed pigmentation on my face. My cheeks upper lip and chin has turned black. I met a dermatologist . He gave a sunban cream to be applied thrice a day and a night cream melalite. after applying for a month pigmentation has reduced. He changed the night cream and suggested that i should use melrio , which is not available. right track? please help.what should I do? a Am I on the
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Welcome to healthcare magic
Usually these lightening creams are prescribed in a condition called melasma.
Melrio is a combination of steroid, hydroquinone and retinoid. This has to be applied under supervision of dermatologist and is not for long term use.
Alternatives are lumaglo cream, or Triglow cream etc
Follow doctor's advice and you are on right track if you are having melasma.
Continue sunscreen.
hope this helped
take care
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor